# SDR REXA2022051800947

- Difficulty date: May 11, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 33,312 hours, 23,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670103382
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR WHEEL WELL FORWARD ATTACH ANGLE FOR 542AZ IS CORRODED.	REMOVED UNSERVICEABLE AND INSTALLED NEW RIGHT MAIN LANDING GEAR WHEEL WELL FORWARD. ATTACH ANGLE FOR 542AZ. REF CRJ900 SRM 51-42-21-001-001-A01, LEAK CHECK GOOD.
